Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Left hip pain, unstable knee, feels like it will dislocate. History of right tibial tuberosity, medial release. Arthritis?

HI! I ve had intermittent left hip pain over the past few years. Over the past 8 weeks or so my left knee has been feeling increasingly unstable to the point where it feels like its going to dislocate. I am currently awaiting my plain xray results as my GP is very concerned that my left hip ROM is markedly decreased from my right. I have previously had a Right Tibial Tuberosity and lateral/medial release when I was 19. I am now 38 and wondering if they are suspecting arthritis or more ligament type problems? Any thoughts/suggestions? Many thanks, K.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for writing in.
There can be several causes for your symptoms. If the pain is in the front, we should be looking to rule out conditions like avascular necrosis, osteoarthritis, ileopectienal bursitis and rheumatoid arthritis. If it is in the back of the hip, we should rule out sacroilitis, sciatic nerve irritation and lumbar disc disease. If its in the side of the hip, trochanteric bursitis, osteoarthritis and lumbar disc disease needs to be considered.
If the Xray is normal, we need to do an MRI to find out what's going on.
Till then, I would suggest you use some support like a cane or a walker to walk. Its only when we know what's wrong can we begin the right treatment
Hope this helps
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor